Is it my stomach, is it my liver???...WHAT?????

Discussion in 'Fibromyalgia Main Forum' started by TFD, Oct 30, 2006.

  1. TFD

    TFD New Member

    Hello to all.

    I have a question. Every time I take ANY of my pain meds, my right side under the bottom of my ribcage in the front and back just about kill me. I do not have a gallbladder so I know that's not it. I can't tell by the location if the pills are actually hurting my stomach or could it be my liver trying to process stuff? I am not in the medical field so, if I sound really off the wall with this stuff that's why. I recently had the whole lab work thing done and according to the lab work, my liver and kidney's are fine. So, where is this pain coming from?

    Does anyone else experience this??

    Tammie
  2. charlenef

    charlenef New Member

    your stomach does go to the right im not sure if that is what the problem is it could be though how long after does the pain start? maybe an ulcer that is in the lower part of your stomach. charlene
  3. Marta608

    Marta608 Member

    .... but that's where there's a big loop in your intestine. Have you tried probiotics with your food?

    Marta
  4. TFD

    TFD New Member

    The pain can begin within 15 minutes of eating. I have never taken anything with my food. Is there something that would maybe help?
  5. lenasvn

    lenasvn New Member

    Kefir or sour yogurt could help preventative. The pain starts after 15 minutes, sure sounds like stomach.

    I have Prilosec to prevent damage in the stomach (ulcers, etc) from the meds I take. You might need something like that. If it turns into a bleeding ulcer you need to get it taken care of, preferably BEFORE it goes that far.

    Go to your doc, Tammie.